# SDR DLM88050320

- Difficulty date: June 11, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 46,261 hours, 37,697 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 219001545
- Part serial: 88877
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR IN FLIGHT COMPARTMENT DURING CLIMB - REPLACED LEFT AIR CYCLE MACHINE
